# SDR A6WA200740433

- Difficulty date: August 6, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM/MACH TRIM CAUTION MESSAGE IN FLIGHT.  STAB TRIM STUCK AT 4.4 DEGREES.  FLAPS AT 20 WHEN FAILURE OCCURRED, BOTH CHANNELS.  REMOVED AND REPLACED STAB/MACH TRIM PANEL ASSEMBLY IAW AMM 27-40-00.  (M)
